Hi i am 22yrs old, unmarried .involved in sex with my boyfrend on 23rd of april which was 2 days after last day of my period .i usually bleed for 7 days,i had my last period on 15th of april and got over on 22nd of april ,i have an history of irregular menstrual ,so when i consulted a gynacologist she advised me to take cyclonorm enp tablets in the 1st 3 days of every month .i took them on 1st 2nd and 3rd of april so i got my periods on 15th april.After indulging in sex on 23rd april though we used a condom as we misplaced it,i took an i-pill on the same day within 6hrz after sex.then i got my periods on 1st of may within seven days of taking an i-pill.Actually i need 2 take cyclonorm tablets on may 1st but as i got periods because of i-pill i dint continue the dose. Can i take those tablets now..?? or should i wait for da next period? Am i safe or is there any chance of pregnancy?? plz help me..